# SDR DL757961292

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Fatigue
- Location: Nr 1 Eng Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 ENGINE NACELLE STRUT SKIN WAS FOUND CRACKED IN THE UPPER FWD CORNER OF 442 AT ACCESS PANEL.  THE CRACK LENGTH MEASURED 1 INCH LONG.  THE STRUT SKIN IN THIS LOCATION IS THREE LAYERS OF 0.080 CLAD 2024-T3 WHICH ARE STRUCTURALLY BONDED.  AT LETTER CHECK, MTC REPORTS CRACK HAS PROGRESSED PAST THE SECOND STOP DRILL AND IS OUTSIDE THE ALLOWABLE CRACK REGION OF FIG 2.  ALSO, MTC REPORTS AN ADDITIONAL CRACK EMANATING FROM THE ACCESS HOLE IMMEDIATELY AFT THE 443 AT ACCESS PANEL, SEE FIG 3 FOR LOCATION AND LENGTHS OF THE 2 CRACKS.
